Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On flat families of fat points

Author: Giuseppe Paxia
Journal: Proc. Amer. Math. Soc. 112 (1991), 19-23
MSC: Primary 14C05; Secondary 14C20, 14H10
MathSciNet review: 1055777
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to fill a gap in a proof of a theorem by B. Segre regarding the regularity of linear systems of curves in $ {P^2}$. This is done by showing that some subschemes of "fat points" of $ {P^2}$ form a flat family over an integral quasiprojective variety of which we give an explicit construction.

References [Enhancements On Off] (What's this?)

  • [B-G] M. Boratyński and S. Greco, Hilbert functions and Betti numbers in a flat family, Ann. Mat. Pura Appl. (4) 142 (1985), 277–292 (1986). MR 839041,
  • [H1] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [H2] Joe Harris, Curves in projective space, Séminaire de Mathématiques Supérieures [Seminar on Higher Mathematics], vol. 85, Presses de l’Université de Montréal, Montreal, Que., 1982. With the collaboration of David Eisenbud. MR 685427
  • [S] Beniamino Segre, Alcune questioni su insiemi finiti di punti in geometria algebrica, Univ. e Politec. Torino Rend. Sem. Mat. 20 (1960/1961), 67–85 (Italian). MR 0169119
  • [Se] Edoardo Sernesi, Topics on families of projective schemes, Queen’s Papers in Pure and Applied Mathematics, vol. 73, Queen’s University, Kingston, ON, 1986. MR 869062

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14C05, 14C20, 14H10

Retrieve articles in all journals with MSC: 14C05, 14C20, 14H10

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society